Improved stability for SK 1 and WMS d of a non-singular affine algebra
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 411-420
@incollection{AST_1994__226__411_0,
     author = {Rao, Ravi A. and van der Kallen, Wilberd},
     title = {Improved stability for $SK\_1$ and $WMS\_d$ of a non-singular affine algebra},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {411-420},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__411_0}
}
Rao, Ravi A.; van der Kallen, Wilberd. Improved stability for $SK_1$ and $WMS_d$ of a non-singular affine algebra, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 411-420. http://www.numdam.org/item/AST_1994__226__411_0/

[BT] R. Bott and L. W. Tu, Differential Forms in Algebraic Topology, Graduate Text in Mathematics 82, Springer 1982.

[KM] N. Mohan Kumar and M. P. Murthy, Algebraic cycles and vector bundles over affine three folds, Annals of Math. 116 (1982) 579-591.

[Li] H. Lindel, On the Bass-Quillen conjecture concerning projective modules over polynomial rings, Invent. Math. 65 (1981) 319-323.

[MS] M. P. Murthy and R. G. Swan, Vector bundles over affine surfaces, Invent. Math. 36 (1976) 125-165.

[Qu] D. Quillen, Projective modules over polynomial rings, Invent. Math. 36 (1976) 167-171.

[Ra1] R. A. Rao, An elementary transformation of a special unimodular vector to its top coefficient vector, Proc. Amer. Math. Soc. 93 (1985) 21-24.

[Ra2] R. A. Rao, The Bass-Quillen conjecture in dimension three but char-acteristic 2,3 via a question of A. Suslin, Invent. Math. 93 (1988) 609-618.

[Ro] M. Roitman, On stably extended projective modules over polynomial rings, Proc. Amer. Math. Soc. 97 (1986) 585-589.

[Se] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Math. 5, Springer 1973.

[SV] A. A. Suslin and L. N. Vaserstein, Serre's problem on projective modules over polynomial rings, and Algebraic K-theory, Math. USSR Izv. 10 (1976) 937-1001.

[Su1] A. A. Suslin, On the structure of the special linear group over polynomial rings, Math. USSR Izv. 11, No. 2 (1977) 221-238.

[Su2] A. A. Suslin, On stably free modules, Math. USSR Sbornik 31 (1977) 479-491.

[Su3] A. A. Suslin, Cancellation over affine varieties, LOMI AN SSR 114 (1982) 187-195, Leningrad

[Su3] A. A. Suslin, Cancellation over affine varieties, (Journal of Soviet Math. 27 (1984) 2974-2980).

[Su4] A. A. Suslin, Mennicke symbols and their applications in the K-theory of fields, Lecture Notes in Math. 966, 334-356, Springer 1982.

[Sw] R. G. Swan, A cancellation theorem for projective modules in the metastable range, Invent. Math. 27 (1974) 23-43.

[vdK1] W. Van Der Kallen, A group structure on certain orbit sets of unimodular rows, Journal of Algebra 82 (1983) 363-397.

[vdK2] W. Van Der Kallen, A module structure on certain orbit sets of unimodular rows, Journal of Pure and Appt. Algebra 57 (1989) 281-316.

[Va1] L. N. Vaserstein, On the stabilization of the general linear group over a ring, Math. USSR Sbornik 8 (1969) 383-400.

[Va2] L. N. Vaserstein, Stable rank of rings and dimensionality of topological spaces, Functional. Anal. i Prilozhen. 5 (1971) 17-27

[Va2] L. N. Vaserstein, Stable rank of rings and dimensionality of topological spaces (Functional Anal Appl. 5 (1971) 102-110).

[Va3] L. N. Vaserstein, The structure of classical arithmetic groups of rank greater than 1, Math. USSR Sbornik 20 (1973) 465-492.

[Va4] L. N. Vaserstein, Operations on orbits of unimodular vectors, J. Algebra 100 (1986) 456-461.

[Va5] L. N. Vaserstein, Computation of K 1 via Mennicke Symbols, Communications in Algebra 15 (1987) 611-656.

[Vo] A. C. F. Vorst, The general linear group of polynomial rings over regular rings, Commun. Algebra 9 (1981) 499-509.